MAUDE Adverse Event Report: LEONHARD LANG GMBH STABLE BASE; ECG ELECTRODE

LEONHARD LANG GMBH STABLE BASE; ECG ELECTRODE
Model Number W-601
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Blister (4537)
Date of Event 12/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Retained samples of the concerned lot/batch of model sbt601 have been inspected visually.Mechanical tests were performed on 3 retained samples.All tested samples were found to perform within limits.No faults could be detected.We will request further information on the patient, skin type, state of skin, whether any medication was being taken, which might have a skin weakening effect, details of the use and relay any in a follow up report.
 
Event or Problem Description
On (b)(6) 2023, we have been informed about 26 incidents with ecg electrodes.Monitoring ecg electrodes (model sbw601 and sbt601) had been used with bodyguardian mini+ and bodyguardian one devices.The initial reporter has attached for each patient an incident summary.In total, there were 26 reports covering a period from december 01st - 28th.No medical intervention was necessary for 25 incidents.For 1 incident a medical intervention was needed to treat the injury.The reportable event disclosed that the patient's skin was prepared using soap and water before applying the ecg electrodes.The patient experienced "redness, blisters, bleeding".The ecg electrodes have been removed "while bathing".It was also reported that the patient has worn ecg electrodes for 2 days and had changed them one time.No skin irritation was visible before applying the ecg electrodes.It was stated that a medical intervention was needed to treat the injury and that an ointment was prescribed.No further information was provided.
 
Additional Manufacturer Narrative
Retained samples of the concerened lot/batch of model sbt601 have been inspected visually.Mechanical tests were performed on 3 retained samples.All tested samples were found to perform within limits.No faults could be detected.We have requested for further information on the patient, skin type, state of skin, whether any medication was being taken, which might have a skin weakening effect, details of the use and have been informed that "no additional information (.)" was available and our distributor has "not received any additional news, comments, or reports (.)." we therefore consider the investigation and the report closed.
 
Event or Problem Description
On (b)(6) 2023, we have been informed about 26 incidents with ecg electrodes.Monitoring ecg electrodes (model sbw601 and sbt601) had been used with bodyguardian mini+ and bodyguardian one devices.The initial reporter has attached for each patient an incident summary.In total, there were 26 reports covering a period from december 01st - 28th.No medical intervention was necessary for 25 incidents.For 1 incident a medical intervention was needed to treat the injury.The reportable event disclosed that the patient's skin was prepered using soap and water before applying the ecg electrodes.The patient experienced "redness, blisters, bleeding".The ecg electrodes have been removed "while bathing".It was also reported that the patient has worn ecg electrodes for 2 days and had changed them one time.No skin irrititation was visible before applying the ecg electrodes.It was stated that a medical intervention was needed to treat the injury and that an ointment was prescribed.No further information was provided.

Brand Name
STABLE BASE
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
LEONHARD LANG GMBH
archenweg 56
innsbruck, 6020
AU  6020
Manufacturer (Section G)
LEONHARD LANG GMBH
archenweg 56
innsbruck, 6020
AU   6020
Manufacturer Contact
bernhard ladner
archenweg 56
innsbruck, tirol 6020
AU   6020
MDR Report Key16500816
Report Number8020045-2023-00005
Device Sequence Number20365735
Product Code DRX
UDI-Device Identifier10861779000274
UDI-Public(01)10861779000274
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K023503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date12/06/2024
Device Model NumberW-601
Device Catalogue NumberSBW601
Device Lot Number211206-0259
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer02/08/2023
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown